# SDR T22R2012032858301

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Aircraft: N707VT
- Make and model: Cessna T206H
- Aircraft serial: T20608470
- Aircraft time: 1,345 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,345 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: LW16475
- Part serial: 4811V7300
- Condition: Broken
- Location: Engine Cylinder
- Part time: 8 hours
- Component: Cylinder, Lyc
- Component part number: 05K22680
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

ENGINE STARTED TO RUN ROUGH WITH POWER LOSS ON TAKEOFF CLIMB.  RETURNED TO AIRPORT AND LANDED SAFELY.  UPPER VALVE SPRING RETAINER BROKE APART WHICH ALLOWED EXHAUST VALVE TO DROP INTO CYLINDER COMBUSTION CHAMBER ON A NEW CYLINDER WITH 8.0 HOURS ON IT.  EXHAUST VALVE HEAD WAS BROKEN INTO MULTIPLE PIECES WITH THE MAIN SECTION LODGED INTO PISTON HEAD.  EXHAUST VALVE STEM WAS FOUND IN EXHAUST SIDE OF TURBO IMPELLERS.  METAL FOUND IN OIL FILTER.  CYLINDER COMBUSTION CHAMBER AND PISTON DAMAGED.
